Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 715072, 10 pages.
Stability Analysis of Networked Control Systems with Random Time Delays and Packet Dropouts Modeled by Markov Chains
This paper investigates the stability analysis problem for a class of discrete-time networked control systems (NCSs) with random time delays and packet dropouts based on unified Markov jump model. The random time delays and packet dropouts existed in feedback communication link are modeled by two independent Markov chains; the resulting closed-loop system is described by a new Markovian jump linear system (MJLS) with Markov delays. Sufficient conditions of the stochastic stability for NCSs is obtained by constructing a novel Lyapunov functional, and the mode-dependent output feedback controller design method is presented based on linear matrix inequality (LMI) technique. A numerical example is given to illustrate the effectiveness of the proposed method.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 715072, 10 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Qiu, Li; Yao, Fengqi; Zhong, Xiaopin. Stability Analysis of Networked Control Systems with Random Time Delays and Packet Dropouts Modeled by Markov Chains. J. Appl. Math. 2013, Special Issue (2013), Article ID 715072, 10 pages. doi:10.1155/2013/715072. https://projecteuclid.org/euclid.jam/1394806126